# SDR SWIA201332904

- Difficulty date: March 1, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 36,499 hours, 52,817 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5308,  LAVATORY SMOKE DETECTOR ACTIVATED.  INSPECTED LT AND RT HIGH PRESSURE VALVES.  PERFORMED LT AND RT ENGINE RUNS WITH PACKS ON, NO SMOKE DETECTED, NO LAVATORY ALARM, FOUND RESIDUAL OIL IN RT ACM.  COULD NOT DUPLICATE.
